When should I expect improvements in erectile dysfunction after starting Cypionate?
Patient : Im being treated for low testosterone, started 2 weeks ago, taking 1cc of ciponate once per week, also taking a pill to lower my high estrogen level. both of these things casued by severe 75lb weight gain. my diet is going very well (22lbs in 6 wks) and my energy is higher than its been in a long time. but i still have erectile disfunction, so im wondering, should i abstain from sex for a while and wait for my level to come up? because nothing has changed sexuallly and it is starting to mess with my head. my doctor sceduled a 2month followup, so i guess its early (its only been 3 weeks), am i expecting too much too soon?
It may take several weeks for Cypionate to correct the erectile dysfunction; 3 weeks is too soon. There is no clear-cut testosterone level that causes erectile dysfunction; it is still a case to case basis. However, erectile problems do arise when the blood testosterone is below normal range. Abstaining from sex will neither do harm or good. On your next visit, you may also request your doctor to do some tests to detect other causes of erectile dysfunction. For now, I commend you on the weight loss and I strongly encourage you to continue exercising and losing weight as these will help lower blood pressure and cholesterol, aside from its countless benefits on the mind, heart and body. I hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.